MathSciNet Relay Station
MathSciNet bibliographic data
MR2748619 (2011k:35218) 35Q55 (35B30 35L70)
Grünrock, Axel; Pecher, Hartmut Global solutions for the Dirac-Klein-Gordon system in two space dimensions. Comm. Partial Differential Equations 35 (2010), no. 1, 89–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement